# SDR CA061020006

- Difficulty date: August 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Part number: 471515
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR DID NOT RETRACT. INDICATION SHOWED 3 GREENS AND 3 REDS. AFTER EMERGENCY CHECKLIST WAS COMPLETED THE DECISION FOR RE-LANDING WAS MADE. CABIN PAX AND STATION WERE INFORMED AND SUCCESSFUL RELANDING PERFORMED. FOUND NOSE WHEEL CENTER SENSOR FAULT AND SENSOR REPLACED. (TC NR 20061020006)
